What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Aug 19, 6:21 PM CST, 1 hour 27 minutes earlier. Its key messages:
- Dangerously hot and humid conditions will continue into tomorrow. A Heat Advisory remains in effect for parts of the area now through 7 PM tomorrow evening as a result.
- Thunderstorm chances will steadily tick upward (30-60%) through the middle of the week as a frontal boundary approaches the region. /16/
Area forecast discussion, Aug 19, 6:21 PM CST, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
721 PM CDT Tue Aug 19 2025
...New Aviation...
.KEY MESSAGES...
- Dangerously hot and humid conditions will continue into
tomorrow. A Heat Advisory remains in effect for parts of the
area now through 7 PM tomorrow evening as a result.
- Thunderstorm chances will steadily tick upward (30-60%) through
the middle of the week as a frontal boundary approaches the
region. /16/
&&
.SHORT TERM... /Issued 139 PM CDT Tue Aug 19 2025/
/Through Wednesday Night/
We're coming towards the end of the hottest days of the year so
far across North Texas as a synoptic scale transition beginning in
the next 36-48 hours gives us a reprieve from triple-digit
temperatures. That said, we have a few more days of heat to deal
with as ridging continues retreating into the Intermountain West.
Being positioned at the eastern periphery of this ridge will lend
us a convective environment that is still conducive for
thunderstorms with short range guidance giving a greater than 40
percent chance of precipitation amounts greater than 0.01 inch for
most areas on Wednesday.
Despite the potential for isolated thunderstorms (with typical
sub-severe summertime hazards, lightning, downdraft winds etc.),
dew points in the 70s combined with temperature maximums in the
upper 90s will maintain hazardous heat through the day Wednesday.
Cooler and conditions will begin to arrive through the end of the
week as northerly winds pick up in speed behind the weak frontal
boundary. /16/
&&
.LONG TERM... /Issued 139 PM CDT Tue Aug 19 2025/
/Through next Tuesday Night/
Even cooler conditions could arrive across North Texas by next
week. This is due to a stronger frontal boundary anticipated by
long-range guidance to bring some temperature maximums below 90
degrees by next Tuesday. Until then, drier air will slowly
continue to filter in, eventually pushing the 70-degree
isodrosotherm further into Southeast Texas while diurnally-driven
rain chances remain at their lowest in the forecast period (below
20 percent). Temperatures will stay near normal this weekend, with
upper 90s being more of an exception instead of as widespread as
it has been this month. By the middle of next week, flow aloft
will take on a northwesterly component as ridging out west
continues to weaken. /16/
&&
.AVIATION... /NEW/
/00Z TAFs/
VFR conditions will continue this TAF period. An isolated
SHRA/TSRA is possible over the next hour near DFW/AFW but the
chance is too low to include in TAF. A better chance for SHRA/TSRA
will exist on Wednesday afternoon at all airports and have
mentioned VCTS accordingly. Light east to southeast winds this
evening will veer to northerly on Wednesday but remain less than
10 knots.
Shamburger
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 80 97 77 95 77 / 20 40 30 20 10
Waco 77 96 75 94 75 / 10 50 40 40 20
Paris 74 96 73 94 72 / 30 30 30 20 5
Denton 77 98 74 97 73 / 20 30 20 20 10
McKinney 76 97 74 95 73 / 20 30 20 20 10
Dallas 80 99 78 97 77 / 20 40 30 20 10
Terrell 76 97 74 94 73 / 20 40 30 30 10
Corsicana 78 97 75 95 75 / 10 50 40 40 20
Temple 75 97 73 94 72 / 10 50 40 40 30
Mineral Wells 75 97 73 96 72 / 20 40 30 20 10
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT Wednesday for TXZ091>095-102>107-
118>123-133>135-144>148-158>162-174-175.
&&
In the hours before
Special weather statement, Aug 19, 2:37 PM CST, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
337 PM CDT Tue Aug 19 2025
TXZ158-160-174-175-192115-
Robertson TX-Falls TX-Milam TX-Bell TX-
337 PM CDT Tue Aug 19 2025
...A strong thunderstorm will impact portions of west central
Robertson, northeastern Milam, east central Bell and southern Falls
Counties through 415 PM CDT...
At 337 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Calvert, or 17 miles northwest of Hearne, moving
west at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Rosebud around 400 PM CDT.
Other locations impacted by this storm include Wilderville, Barclay,
Ben Arnold, Baileyville, Cyclone, Wilson, Maysfield, Yarrelton,
Crossroads, and Pettibone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3095 9716 3113 9717 3116 9672 3096 9665
3081 9705
TIME...MOT...LOC 2037Z 079DEG 17KT 3105 9679
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
StalleySpecial weather statement, Aug 19, 3:43 PM CST, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
443 PM CDT Tue Aug 19 2025
TXZ158-174-192230-
Milam TX-Bell TX-
443 PM CDT Tue Aug 19 2025
...A strong thunderstorm will impact portions of west central Milam
and southern Bell Counties through 530 PM CDT...
At 442 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rogers, or 14 miles southeast of Temple, moving southwest at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Holland around 455 PM CDT.
Bartlett around 500 PM CDT.
Other locations impacted by this storm include Minerva, Cedar Valley,
San Gabriel, Heidenheimer, Sharp, Youngsport, Pettibone, Prairie
Dell, Sparks, and Davilla.
This includes Interstate 35 between mile markers 278 and 302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3074 9728 3087 9762 3091 9783 3102 9790
3114 9731 3076 9698 3057 9720
TIME...MOT...LOC 2142Z 058DEG 23KT 3091 9726
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
StalleySpecial weather statement, Aug 19, 4:40 PM CST, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
540 PM CDT Tue Aug 19 2025
TXZ156-157-192315-
Coryell TX-Lampasas TX-
540 PM CDT Tue Aug 19 2025
...A strong thunderstorm will impact portions of southwestern Coryell
and southeastern Lampasas Counties through 615 PM CDT...
At 540 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Copperas Cove, moving west at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of southwestern
Coryell and southeastern Lampasas Counties, including the following
locations... Adamsville, Topsey, Izoro, and Rumley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3130 9793 3112 9792 3114 9828 3136 9825
TIME...MOT...LOC 2240Z 098DEG 21KT 3124 9804
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
PraterSpecial weather statement, Aug 19, 5:54 PM CST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
654 PM CDT Tue Aug 19 2025
TXZ102-200015-
Wise TX-
654 PM CDT Tue Aug 19 2025
...A strong thunderstorm will impact portions of southwestern Wise
County through 715 PM CDT...
At 654 PM CDT, Doppler radar was tracking a strong thunderstorm near
Poolville, or 10 miles south of Bridgeport, moving southwest at 10
mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of southwestern Wise
County, including the following locations... Balsora and Boonsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3313 9777 3300 9771 3300 9792 3311 9792
TIME...MOT...LOC 2354Z 066DEG 9KT 3306 9781
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
StalleySpecial weather statement, Aug 19, 7:04 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
804 PM CDT Tue Aug 19 2025
TXZ103-200130-
Denton TX-
804 PM CDT Tue Aug 19 2025
...A strong thunderstorm will impact portions of central Denton
County through 830 PM CDT...
At 804 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cross Roads, or near Lake Dallas, moving southwest at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Denton, Corinth, Lake Dallas, Little Elm, Shady Shores, and Cross
Roads around 810 PM CDT.
Other locations impacted by this storm include Oak Point, Lincoln
Park, Lakewood Village, Providence Village, and Lewisville Lake.
This includes Interstate 35E between mile markers 456 and 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3327 9699 3323 9694 3317 9690 3308 9708
3322 9717
TIME...MOT...LOC 0104Z 059DEG 9KT 3320 9700
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
StalleySpecial weather statement, Aug 19, 7:38 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
838 PM CDT Tue Aug 19 2025
TXZ091-200200-
Montague TX-
838 PM CDT Tue Aug 19 2025
...A strong thunderstorm will impact portions of southwestern
Montague County through 900 PM CDT...
At 838 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bellevue, or near Bowie, moving southwest at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of southwestern
Montague County, including the following locations... Stoneburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3358 9778 3351 9798 3370 9798 3372 9789
TIME...MOT...LOC 0138Z 059DEG 8KT 3362 9792
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Stalley